RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1954, Volume 18, Issue 2  


Distribution according to a prime modulus of prime numbers with a given value of the Legendre symbol
I. M. Vinogradov
105
Investigation of some questions of the analytic theory of a rational and quadratic field. I
N. S. Koshlyakov
113
On the theory of Shafarevich's symbol
A. I. Lapin
145
Generalization of inequalities of S. N. Bernshtein and A. A. Markov
N. K. Bari
159
On some questions of uniform approximation of solutions of differential equations of elliptic type
M. E. Gagua
177
Linear forms of independent random variables and the normal distribution law
V. P. Skitovich
185
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019